Two results of $n$-exangulated categories
Czechoslovak Mathematical Journal, Tome 74 (2024) no. 1, pp. 177-189
Cet article a éte moissonné depuis la source Czech Digital Mathematics Library
M. Herschend, Y. Liu, H. Nakaoka introduced $n$-exangulated categories, which are a simultaneous generalization of $n$-exact categories and $(n+2)$-angulated categories. This paper consists of two results on $n$-exangulated categories: (1) we give an equivalent characterization of axiom (EA2); (2) we provide a new way to construct a closed subfunctor of an $n$-exangulated category.
M. Herschend, Y. Liu, H. Nakaoka introduced $n$-exangulated categories, which are a simultaneous generalization of $n$-exact categories and $(n+2)$-angulated categories. This paper consists of two results on $n$-exangulated categories: (1) we give an equivalent characterization of axiom (EA2); (2) we provide a new way to construct a closed subfunctor of an $n$-exangulated category.
DOI :
10.21136/CMJ.2023.0042-23
Classification :
18E10, 18G80
Keywords: $n$-exangulated category; homotopy cartesian square; half exact functor
Keywords: $n$-exangulated category; homotopy cartesian square; half exact functor
@article{10_21136_CMJ_2023_0042_23,
author = {He, Jian and He, Jing and Zhou, Panyue},
title = {Two results of $n$-exangulated categories},
journal = {Czechoslovak Mathematical Journal},
pages = {177--189},
year = {2024},
volume = {74},
number = {1},
doi = {10.21136/CMJ.2023.0042-23},
mrnumber = {4717828},
zbl = {07893373},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.21136/CMJ.2023.0042-23/}
}
TY - JOUR AU - He, Jian AU - He, Jing AU - Zhou, Panyue TI - Two results of $n$-exangulated categories JO - Czechoslovak Mathematical Journal PY - 2024 SP - 177 EP - 189 VL - 74 IS - 1 UR - http://geodesic.mathdoc.fr/articles/10.21136/CMJ.2023.0042-23/ DO - 10.21136/CMJ.2023.0042-23 LA - en ID - 10_21136_CMJ_2023_0042_23 ER -
%0 Journal Article %A He, Jian %A He, Jing %A Zhou, Panyue %T Two results of $n$-exangulated categories %J Czechoslovak Mathematical Journal %D 2024 %P 177-189 %V 74 %N 1 %U http://geodesic.mathdoc.fr/articles/10.21136/CMJ.2023.0042-23/ %R 10.21136/CMJ.2023.0042-23 %G en %F 10_21136_CMJ_2023_0042_23
He, Jian; He, Jing; Zhou, Panyue. Two results of $n$-exangulated categories. Czechoslovak Mathematical Journal, Tome 74 (2024) no. 1, pp. 177-189. doi: 10.21136/CMJ.2023.0042-23
Cité par Sources :